Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Tiredness, heaviness in eyes, panic attacks, trust issues in relationship with boyfriend, stress due to family problems. Anxiety and depression?

Hello. I decided to ask you a question regarding my recent health matter. My eyes feel very heavy and tired almost every day now even though I am on vacation. I had a panick attack 2 weeks ago and started to look for its cause. I think it is related to my problem of dealing with aging and death. I have a very sick dog who is dying, my mother is sick and she is in a different country. I think I have been worryin a lot and emotionally going down. I also get some obsessive questions about my relationship and I hate that because I have been in love for 7 years. I do love my boyfriend and hate that those questions come to my brain. Am I suffering from anxiety or depression? Shall I see someone?
Asked On : Thu, 12 Jul 2012
Answers:  2 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
yes you are suffering from anxiety disorder. consult a psychiatrist asap. till that time you can start paroxetine 10 mg in night..
Answered: Fri, 28 Sep 2012
I find this answer helpful
General & Family Physician Dr. Sourav Ganguly's  Response
Thanks for your query.
You probably suffering from anxiety disorder.
Consult a psychiatrist for help for further help.
Wish you a speedy recovery.

Best Wishes,
Dr Sourav Ganguly
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor